# SDR EE4Y100319

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 65,574 hours, 65,398 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FRONT SPAR LOWER CHORD WITH CORROSION ON LOWER FLANGE.  THE CORROSION REQUIRES A MAJOR REPAIR.
